Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Loose motions and stomach pain, improper food intake, no relief with buscopan and ciplox. Cure?

Hello, I am 30 years old Male. I am having stomach upset problem from past 5 days. I believe this is caused by improper food intake. From then i am suffering from Mild stomach pain now and then followed by Loose Motions. I just consulted my known Doctors over phone and took 1 Buscopan. Next day i took Ciplox 500 Mg. It did not worked well, i took sporolac 2 times 2 tab each and in night i took sencil forte. Today morning, i am feeling a bit ok, but still i can feel a little stomach pain now and then. Can you please advise
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Hi dear i read ur problem of stomach pain due to improper intake of food since last 5days. Although u take medication bt u have little relief.In my view this is not a big problem so will not worried.
U TAKE LIGHT FOOD ITEM FOR SOME DAYS. USE BOILED WATER TO DRINKS.U can take TRIKATU CHURANA two times in a day with boil water.
U drink mattha added with HINGWASTAKA CHURNA .
INVESTIGATION
1-GBP
2-ESR
3-LIPID PROFILE
4-USG
U CAN TAKE NORFLOX 400mg bd for five days.
Take precaustion it will be benefial for u.
Thanks for query.

Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor